# SDR AMCR2014060406

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: General aviation
- Aircraft: N606MC
- Make and model: Cessna 525C
- Aircraft serial: 525C0121
- Aircraft time: 294 hours, 226 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 99127316
- Part serial: E0299
- Condition: Failed
- Location: Lt Elevator
- Part time: 294 hours, 226 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A PITCH TRIM FAIL CAS MESSAGE.  PERFORMED DOWNLOAD FOR MFG AND DATA REVEALED THE LT ELEVATOR TRIM ACTUATOR HAD FAILED.
